# SDR BSY2001F00013

- Difficulty date: September 4, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N684HA
- Make and model: Lear 35A
- Aircraft serial: 113
- Engine: Garrtt TFE731*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(ATL) IN ROUTE FROM (BNA) TO (ATL) LOST OIL PRESSURE, RIGHT ENGINE.  SHUT ENGINE DOWN LANDED AT (ATL).  HAD GARRETT FROM AUGUSTA LOOK AT ENGINE, HAS MAJOR OIL LEAK.  REMOVED ENGINE FOR REPAIR AT AUGUSTA.
